Four Classes Online for Wicked Grounds!

Wicked Grounds Log

Wicked Grounds Log

 
Dollification 4/14 , Dark Side of Hypnosis 4/22, Death Fetish 4/30, Online Sex and Roleplay 05/09
 
Online Classes by Wicked Grounds
 
Being Barbie: An Introduction to Dollification Fetish

Apr 14, 2020 4:00 PM PDT, 5:00 MDT, 6:00 CDT, 7:00 EDT, 12:00 UTC+1

►Class handout – PDF

Dark Side of Hypnosis – Edgeplay, Mindfucks, and Trauma
Apr 22, 2020 2:30 PM PDT, 3:30 MDT, 4:30 CDT, 5:30 EDT, 10:30 UTC+1
Class Handout – PDF    ► Consent Handout – PDF

Death Fetish: The Ultimate Taboo 101
Apr 30, 2020 6:00 PM PDT, 7:00 MDT, 8:00 CDT, 9:00 EDT, 2:00am UTC+1
https://www.brownpapertickets.com/event/4574059

Class Handout – PDF

Online Sex and Role-play 101
May 09, 2020 3:00 PM PDT, 4:00 MDT, 5:00 CDT, 6:00 EDT, 11:00pm UTC+1
https://www.brownpapertickets.com/event/4567957

 
 

Rebecca and James on K101 Podcast!

K101 Podcast Logo

K101 Podcast LogoRebecca Doll and James Gordon appear on the K101 Podcast. A great evening with a lot of great people.  We were so excited to be live for this awesome Podcast, and we hope you’ll enjoy this episode and try some of the others as well.  We got a sneak preview of some of the great guests coming up!

James and Rebecca at K101

K101 Youtube    K101 Website

 

 

We promised we’d make our resources easy to find so here they are:

Charmed! 2020, January 17-19, 2020

See the Charmed! Website for Registration and Information

Friday
Immersive Hypnotic Role Play 1hr
2020-01-17, 2:00–3:00, Coastal East [Class Handout]

Being Barbie: An Introduction to Dollification Fetish 1hr
2020-01-17, 5:45– 6:45, Mainsail East  [Class Handout]

Saturday
Death Fetish: the ultimate taboo 1.5 hr
2020-01-18, 1:30–3:00, Mainsail East  [Class Handout]

Our Consent Handout
We reference our consent handout in most of our classes  [Our Universal Consent Handout]

Charmed Presentations!

All handouts listed with classes below

Charmed Intensive

[ Slide Presentation ]

Thursday Jan 17th 01:00 PM – 10:00 PM ET

Charmed! Educational Goal: building hypnosis skills

This track is for beginning and intermediate hypnotists.

In this extended intensive we’ll work to build basic hypnosis skills to an intermediate level. We will work to link firm psychological foundations of hypnosis to empirical practice and experience in order to provide a robust toolbox that allows for easy and practical hypnosis with all subjects in all situations.  

At the end of this pre-conference beginning hypnotists should have a firm grasp of fundamentals, requiring only practice to reach an intermediate level. Intermediate hypnotists should have a rich toolbox in which all empirical learning is linked to firm principles allowing skills to be employed flexibly in every situation. Every student should have a firm understanding of using memory, suggestibility, and locus of control to create richer and more sensual experiences and responses.

1:00 pm to 10:00 pm. There will be breaks from 3:00 to 3:30 and from 6:00 to 7:30.

  • Introduction 1-3 (2 hrs)
  • Middle 3:30 – 6pm (2.5 hrs)
  • Final 7:30 – 10pm (2.5 hrs)

 

Charmed Classes:

Hypnosis, Safety, and Consent: Exploring concepts of consent and safer play

Friday 3:15-4:15  Harbor 1B [ Class Handout ]

Hypnosis 201 : Modalities, suggestibility, inductions, and play

Friday 5:45-6:45 Harbor 1A [ Modified Class Handout for Charmed 2019 ]

 [  Standard 201 Class Handout ]

Being Barbie: Hypnotic Dollification: An introduction to hypnotic doll play

Sunday 3:15-4:15 Harbor 2A    [ Class Handout ]

@Charmed! Jan 18-20, 2019

We’ve been selected to present a seven hour intensive class for the Pre-Conference, Thursday January 17, 2019.  See the Charmed website for registration info, and other class schedules as they become available.

Here’s the description!

Mastering the Art and Science of Hypnosis

In this extended intensive we’ll work to build basic hypnosis skills to an intermediate level. We will work to link firm psychological foundations of hypnosis to empirical practice and experience in order to provide a robust toolbox that allows for easy and practical hypnosis with all subjects in all situations.  

At the end of this pre-conference beginning hypnotists should have a firm grasp of fundamentals, requiring only practice to reach an intermediate level. Intermediate hypnotists should have a rich toolbox in which all empirical learning is linked to firm principles allowing skills to be employed flexibly in every situation. Every student should have a firm understanding of using memory, suggestibility, and locus of control to create richer and more sensual experiences and responses.

All Charmed School Pre-conference tracks begin at 1:00pm and end no later than 10:00pm with a dinner break.  The schedule of each will be up to the teachers and will be published in advance.
 
Draft Schedule: 
 
1:00 – 3:00 pm Introductory elements 
3:00 – 3:30 pm break 
3:30 – 6:00 pm class – Techniques 
6:00 – 7:30 break (dinner)
7:30 – 10:00 class – Techniques, Visualization and Sensation